# SDR Z4TA20100002

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Aircraft time: 5,662 hours
- Engine: Cont IO520*
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 0107702415
- Condition: Shorted
- Location: Tail Cone
- Part time: 5,662 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DISCOVERED TAIL CONE STROBE WIRING HARNESS ASSY SHORTING INSIDE CONNECTOR PLUG CAUSING ALL STROBES TO BE INOPERATIVE. DEACTIVATED TAIL CONE STROBE LIGHT ASSY AND ORDERED REPLACEMENT LIGHT ASSY AND DEFERRED IAW MEL.
